Search the Community
Showing results for tags 'opiates'.
Found 3 results
I have had huge health problems starting at age 17 when got Lyme disease and also fell with an 85-lb backpack on which resulted in lifelong pain due to post-traumatic dystonia. I first tried antidepressants while in medical school and immediately flunked my classes because of the memory problems due to the anticholinergic action if the old style antidepressants. I forget what I was on.sonethung similar to amitryptaline. Many yests later i was stsryed on a serotonertic antidepressant. I stayed on it for at least 20 years. Then I read Peter Bteggin’s book “Brain-Disabling Treatments in Psychiatry”. i realized that the amotivational syndrome he described was what I had. I tapered off my drugzand woke up. I can barely describe tge horror of realizing that you have missed half your life and that it is too late. For anything. i am still on Wellbutrin. That drugs was a miracle for me when I started it. So I don’t know whether I should taper off of it or not. I am also on opiates and have been for 20 years. I am not sure if they are preventing me from fully living as well. As part if my history there was also a month of resperidol which resulted in sevete lifelong akathisia. . Which is why I am on opiates. So my main questions are regarding Wellbutrin and opiates. Do they cause horrible problems like the serotonergic antidepressants?
Please help me. I have experienced much akathisia and distonias, I am still taking benzos and SSRI's but extremely depressed/ suicidal. No appetite. Confusion. Headaches. Lost hope. Don't know who to trust. Brain feels very sick.
Hi - I've been on a myriad of psych meds for PTSD/chronic pain for 31 years. Have only been on Amitryptaline for a SSRI in the past six years, as I tried many antidepressants and they never helped. Tapered off all of them slowly with little problems. Almost two years ago I decided to slowly wean off the 22 meds I was on (includes opiates, benzos, nerve pain meds, muscle relaxers, PPIs, diabetes meds, sleep meds, etc). I am off 17 of them. I went very slow in my taper, taking 6Methadone was easy - 60 mgs in 12 months (but I'm still on Dilaudid). Only two have been hard - Lyrica and now Amitryptaline. Lyrica I went off 250 mgs in 14 months (off since August) and had to do liquid titration due to withdrawal symptoms. Amitryptaline I went off 50 mgs in 2 months - WAY too fast! I've been having withdrawal since starting my taper off Amitryptaline in August, SEVERE withdrawal in the 5 weeks I've been off - depression, anxiety, insomnia, nausea, nerve zaps, crawling out of my skin, adrenal surges, migraines, increased pain. I'm not tapering off the rest of the Klonopin and Dilaudid until this settles down. Any ideas how long the withdrawal will last?